Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my yellow eyes
Sep 11, 2012

I am currently on a regimen of norvir, truvada, and reyataz. Since i began taking these meds, my eyes have been YELLOW! What can i do to reduce this side effect? I have been told to stay well hydrated and that will make my eyes less yellow. Is that true?

Response from Dr. Young

Hello,

Yellowing of the eyes ("scleral icterus") is a well described and characteristic side effect of Reyataz (atazanavir) regimens. It's frequently a little worse in the first week and for most people who experience this, fades thereafter.

For some individuals, especially those with the benign condition called Gilbert's syndrome, this side effect can be very prominent and unpleasant. When persistent and severe, switching from the Reyataz may be required.

In most cases, staying hydrated can help alleviate the severity of the icterus. Hope that helps, BY



Previous
PEP treatment
Next
Taking my meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement